The consistency strength of the free-subset property for ωω

Journal of Symbolic Logic 49 (4):1198 - 1204 (1984)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
181 (#66,986)

6 months
1 (#386,040)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Some Weak Versions of Large Cardinal Axioms.Keith J. Devlin - 1973 - Annals of Mathematical Logic 5 (4):291.

Add more references

Citations of this work

Some Applications of Short Core Models.Peter Koepke - 1988 - Annals of Pure and Applied Logic 37 (2):179-204.
On the Free Subset Property at Singular Cardinals.Peter Koepke - 1989 - Archive for Mathematical Logic 28 (1):43-55.
More Canonical Forms and Dense Free Subsets.Heike Mildenberger - 2004 - Annals of Pure and Applied Logic 125 (1-3):75-99.
From Noncommutative Diagrams to Anti-Elementary Classes.Friedrich Wehrung - 2020 - Journal of Mathematical Logic 21 (2):2150011.

View all 10 citations / Add more citations